Alert archive / California / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Reno, NV

June 28, 2013Lassen County, California

NWS Reno, NV issued this severe thunderstorm warning at Jun 28, 2013, 7:53 PM PDT for Lassen County, California. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2013, 7:53 PM PDT (02:53 UTC)
Expired
Jun 28, 2013, 8:30 PM PDT
In force
37 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Lassen County, CA

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 2.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4531 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WUUS55 KREV 290253
SVRREV
CAC035-290330-
/O.NEW.KREV.SV.W.0010.130629T0253Z-130629T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
753 PM PDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...HERLONG...DOYLE...

* UNTIL 830 PM PDT

* AT 749 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF HERLONG...AND MOVING NORTHWEST AT 10 MPH.

* LOCATIONS AFFECTED INCLUDE...DOYLE AND HERLONG. 

STRONG WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN 
OR LIGHTNING. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE 
VISIBILITIES TO BELOW ONE MILE ESPECIALLY NEAR HONEY LAKE.

LAT...LON 4040 12027 4027 11999 4000 11999 3995 12005
      4018 12032
TIME...MOT...LOC 0251Z 139DEG 10KT 4011 12005

$$
MJD
2 follow-up statements
647 
WWUS55 KREV 290319
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
819 PM PDT FRI JUN 28 2013

CAC035-290330-
/O.CON.KREV.SV.W.0010.000000T0000Z-130629T0330Z/
LASSEN CA-
819 PM PDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR SOUTHEASTERN LASSEN COUNTY...

AT 813 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HERLONG...MOVING 
NORTHWEST AT 10 MPH.

* LOCATIONS AFFECTED INCLUDE...HERLONG AND AMEDEE ARMY AIRFIELD. THE 
  LEADING EDGE OF THE STRONG WINDS ARE MOVING ACROSS HONEY LAKE AND  
  MAY PRODUCE BLOWING DUST ALONG HIGHWAY 395 WEST OF HONEY LAKE TO   
  JANESVILLE. 

STRONG WINDS ASSOCIATED WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY 
RAIN OR LIGHTNING. SEEK SHELTER IMMEDIATELY INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS. AREAS OF BLOWING DUST WILL 
RAPIDLY REDUCE VISIBILITIES BELOW ONE MILE.

LAT...LON 4003 12012 4019 12032 4021 12031 4034 12013
      4033 12013 4024 12002 4020 11999 4011 11999
TIME...MOT...LOC 0315Z 139DEG 10KT 4016 12011

$$
MJD
582 
WWUS55 KREV 290333
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
833 PM PDT FRI JUN 28 2013

CAC035-290342-
/O.EXP.KREV.SV.W.0010.000000T0000Z-130629T0330Z/
LASSEN CA-
833 PM PDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LASSEN COUNTY HAS
EXPIRED...

THE STORM THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY 
WINDS UP TO 40 MPH WILL REMAIN POSSIBLE IN PORTIONS OF SOUTHEAST 
LASSEN COUNTY THROUGH 9 PM. 

LAT...LON 4003 12012 4019 12032 4021 12031 4034 12013
      4033 12013 4024 12002 4020 11999 4011 11999
TIME...MOT...LOC 0319Z 139DEG 10KT 4017 12012

$$
MJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:26 PM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 28, 2:26 PM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
226 PM PDT FRI JUN 28 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE WEST WILL PRODUCE VERY HOT CONDITIONS THROUGH
EARLY NEXT WEEK. RECORD HIGH TEMPERATURES ARE LIKELY THROUGH
TUESDAY. THUNDERSTORMS WITH GUSTY OUTFLOW WINDS, WILL IMPACT MUCH
OF EASTERN CALIFORNIA AND WESTERN NEVADA OVER THE NEXT SEVERAL
DAYS.

&&

.SHORT TERM...

* RECORD HEAT CONTINUES.
* THUNDERSTORMS WITH STRONG OUTFLOWS THROUGH THIS WEEKEND.

LITTLE CHANGE IN THE LARGE SCALE PATTERN AND FORECAST REASONING.
A STRONG HIGH PRESSURE SYSTEM WILL REMAIN OVER THE GREAT BASIN
FOR THE NEXT SEVERAL DAYS. THIS HIGH WILL PRODUCE A RECORD
BREAKING HEAT WAVE AS AFTERNOON HIGHS CLIMB ABOVE 100 ACROSS THE
WESTERN NEVADA VALLEYS WITH 90S IN THE SIERRA.

THE TROUGH ALONG 140 WEST LONGITUDE IN THE PACIFIC WILL KEEP THE
CENTER OF THE HIGH OVER EASTERN NEVADA. THIS WILL LEAVE THE
EASTERN SIERRA AND WESTERN NEVADA IN A MORE FAVORABLE LOCATION FOR
THUNDERSTORMS THIS WEEKEND. MODELS CONTINUE TO TREND HIGHER WITH
THE MOISTURE CONTENT, GIVING CONFIDENCE THUNDERSTORMS WILL PRODUCE
MODERATE TO HEAVY RAIN AND SMALL HAIL EVEN AT LOWER ELEVATIONS.
SURFACE DEW POINTS IN THE 40S TO NEAR 50 IS ALSO FAVORABLE FOR
THUNDERSTORMS TO PRODUCE WETTING RAINS. BIGGEST THREAT FROM
STORMS IS STRONG OUTFLOW WINDS OVER 40 MPH.

FOR TODAY THUNDERSTORMS BUILDING OVER ALPINE AND MONO COUNTIES
WILL SPREAD NORTH INTO THE TAHOE BASIN AND FAR WESTERN NEVADA AFTER
3 PM. THE ZEPHYR WINDS LATE THIS AFTERNOON COULD HELP PRODUCE
STRONGER STORMS AFTER 5PM FROM PYRAMID LAKE SOUTH THROUGH STOREY
AND LYON COUNTIES.

FOR SATURDAY, THE FLOW ALOFT SHIFTS A BIT MORE TOWARD THE
SOUTHWEST WITH WOULD SUPPRESS CONVECTION IN RENO-TAHOE WITH BEST
CHANCE OVER MINERAL AND MONO COUNTIES. BY SUNDAY THE FLOW ALOFT
TURNS BACK TO THE SOUTH ALLOWS STORMS TO DEVELOP AS FAR NORTH AS
INTERSTATE 80. BRONG

.LONG TERM...MONDAY THROUGH THURSDAY...

ONLY A FEW MINOR ADJUSTMENTS WERE MADE TO THE PREVIOUS FORECAST. MID
RANGE MODELS CONTINUE TO BE VERY CONSISTENT THROUGH TUESDAY WITH
POSITION OF HIGH PRESSURE. MONDAY AND TUESDAY CONTINUE TO BE
DEPICTED AS THE WARMEST DAYS OF THIS HEAT WAVE. DID LOWER
TEMPERATURES IN THE SIERRA A DEGREE OR TWO WHERE CONVECTIVE CLOUD
COVER WILL KEEP TEMPERATURES FROM REACHING THEIR MAXIMUM POTENTIAL.

BACKSIDE CONVERGENCE ALONG THE RIDGE'S WESTERN FLANK WILL BE THE
FOCAL POINT FOR THUNDERSTORM DEVELOPMENT EACH AFTERNOON NEXT WEEK.
GIVEN THE AMOUNT OF HEAT AND SOME WEAK VEERING PROFILES, SOME OF
THESE STORMS MAY BECOME STRONG. PWATS INCREASE THROUGH THE WEEK FROM
0.5" TO AROUND 1". THIS WILL PROVIDE AMPLE MOISTURE FOR AREA
THUNDERSTORMS; MAY NEED TO BEGIN INCREASING PRECIPITATION CHANCES IF
THIS SIGNATURE REMAINS INTO THE WEEKEND. BEGAN TO INCREASE AFTERNOON
HUMIDITY ALONG THE SIERRA AND SIERRA FRONT TO ACCOUNT FOR
INCREASING LOW LEVEL MOISTURE. ALSO, BOTH THE ECMWF AND GFS SHOW
SEVERAL EMBEDDED MID-LEVEL IMPULSES MOVING SOUTH TO NORTH TUESDAY
AND WEDNESDAY EVENINGS THAT MAY CONTINUE ACTIVITY INTO THE
OVERNIGHT HOURS.

RIDGING BECOMES PINCHED BY LATE WEEK AS LOW PRESSURE RETROGRADES IN
THE CENTRAL PLAINS STATES AND AS A DEEP LOW APPROACHES THE PACIFIC
COAST. CONVERGENCE SHIFTS MORE INTO EASTERN NEVADA BY THURSDAY INTO
FRIDAY LESSENING CHANCES OF SHOWERS IN EXTREME WESTERN NEVADA AND
THE SIERRA. ALSO, INTENSE HEATING WILL BE SHUNTED WELL SOUTH IN
ARIZONA AND NEW MEXICO AS MAIN PORTION OF THE RIDGE DETACHES FROM
ITS NORTHERN EXTENSION. HIGH TEMPERATURES IN WESTERN NEVADA VALLEYS
WILL DROP TO MORE TOLERABLE UPPER 80S AND LOW 90S BY THE END OF THE
WEEK AS A RESULT. BOYD

&&

.AVIATION...

HIGH PRESSURE WILL REMAIN OVER NEVADA INTO NEXT WEEK WITH RECORD
BREAKING TEMPERATURES AND POTENTIAL FOR THUNDERSTORMS. MAIN
IMPACTS FROM THUNDERSTORMS ARE OUTFLOW WINDS OVER 35KTS, SMALL
HAIL AND MODERATE TO HEAVY RAIN.

THUNDERSTORMS BUILDING ALONG THE SIERRA CREST WILL SPREAD NORTH AND
EAST INTO THE TAHOE BASIN AND WESTERN NEVADA AFTER 00Z, STRONGEST
STORMS MAY DEVELOP JUST TO THE EAST OF RENO-CARSON-MINDEN AIRPORTS
FROM 01-03Z. THERE IS A 10-20% CHANCE A THUNDERSTORM WILL DIRECTLY
IMPACT A TERMINAL IN THE TAHOE BASIN, WESTERN NEVADA AND MONO
COUNTY THROUGH 04Z.

FOR SATURDAY, STORMS WILL BE LIMITED TO MONO AND MINERAL COUNTIES
AFTER 21Z. BY SUNDAY BEST CHANCES FOR THUNDERSTORMS ARE FROM RENO-
TRUCKEE SOUTHWARD TO MONO COUNTY. BRONG

&&

.CLIMATE...

HIGHEST TEMPERATURES RECORDED AT THE RENO AIRPORT.
108 - 7/10/2002, 7/11/2002, 7/5/2007 - ALL TIME RECORD HIGH
106 - 7/4/2007
105 - 8/6/1983, 8/11/1940            - ALL TIME RECORD FOR AUGUST
104 - 8 OCCURRENCES                  - ALL TIME RECORD FOR JUNE
103 - 17 OCCURRENCES                 - MOST RECENT 8/9/2012

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...HEAT ADVISORY UNTIL 10 PM PDT WEDNESDAY NVZ001-004.

     HEAT ADVISORY FROM 1 PM SUNDAY TO 10 PM PDT TUESDAY NVZ003-005.

CA...HEAT ADVISORY FROM 1 PM SUNDAY TO 10 PM PDT TUESDAY CAZ070.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 28, 5:35 PM PDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
535 PM PDT FRI JUN 28 2013

NVZ003-290130-
GREATER RENO-CARSON CITY-MINDEN AREA
535 PM PDT FRI JUN 28 2013

...STRONG THUNDERSTORM OVER RENO-SPARKS AREA...

AT 528 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CAUGHLIN RANCH...OR 4 MILES SOUTH OF RENO.
THIS STORM WAS NEARLY STATIONARY.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...BLOWING
DUST AND STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED INCLUDE...RENO...SPARKS...LOCKWOOD...MUSTANG...
  STEAD...AND SPANISH SPRINGS.

* THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
  3 AND 31.

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3967 11999 3965 11950 3934 11948 3928 11976
      3936 11999
TIME...MOT...LOC 0033Z 135DEG 2KT 3948 11985

HOON
Local storm report, Jun 28, 6:23 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
623 PM PDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

BBRONG
Local storm report, Jun 28, 6:55 PM PDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
655 PM PDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     5 N RENO                39.61N 119.82W
06/28/2013  E51.00 MPH       WASHOE             NV   OFFICIAL NWS OBS

            0.17 INCHES RAIN WITH SMALL HAIL LESS THAN PEA SIZE
            OBSERVED AT NWS RENO OFFICE.

0615 PM     HAIL             5 N RENO                39.62N 119.82W
06/28/2013  E1.00 INCH       WASHOE             NV   TRAINED SPOTTER

            HEAVY RAIN WITH 1 INCH HAIL REPORTED IN GOLDEN VALLEY.

0620 PM     HEAVY RAIN       2 W STEAD               39.67N 119.92W
06/28/2013  M0.26 INCH       WASHOE             NV   TRAINED SPOTTER

            0.26 INCHES RAIN WITH HAIL...UNKNOWN SIZE OF HAIL.

0635 PM     HAIL             4 SE STEAD              39.62N 119.83W
06/28/2013  E0.50 INCH       WASHOE             NV   TRAINED SPOTTER

            0.60 INCHES RAIN WITHIN 30 MINUTES FROM 605PM-635PM WITH
            MARBLE SIZE HAIL. 1 TO 1.5 INCHES HAIL COVERING THE
            GROUND.

&&

BBRONG
Special weather statement, Jun 28, 7:05 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
705 PM PDT FRI JUN 28 2013

CAZ071-NVZ003-290230-
GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN
SIERRA COUNTIES-
705 PM PDT FRI JUN 28 2013

...STRONG THUNDERSTORM MOVING THROUGH COLD SPRINGS...

AT 654 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR STEAD...OR 9 MILES NORTHWEST OF RENO...AND
MOVING NORTH AT 10 MPH. THIS STORM COULD CAUSE DUST TO KICK UP OFF
OF THE DRY LAKE BEDS IN THE COLD SPRINGS AREA AND COULD REDUCE
VISIBILITY ALONG HIGHWAY 395 TOWARDS HALLELUJAH JUNCTION.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND
STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED INCLUDE...STEAD...HIGHWAY 395...HALLELUJAH
JUNCTION...COLD SPRINGS VALLEY...AND STEAD AIRPORT.

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3989 12011 3989 11982 3960 11982 3961 12003
TIME...MOT...LOC 0202Z 172DEG 7KT 3966 11993

BOYD
Local storm report, Jun 28, 7:26 PM PDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
726 PM PDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             1 E COLD SPRINGS VALLEY 39.67N 119.94W
06/28/2013  E0.25 INCH       WASHOE             NV   PUBLIC

            HAIL SIZE REPORTED UP TO 3/8 INCH. 0.27INCHES RAIN WITHIN
            5 MINUTES.

0710 PM     HAIL             1 NNW COLD SPRINGS VALL 39.69N 119.97W
06/28/2013  E0.25 INCH       WASHOE             NV   TRAINED SPOTTER

&&

JKIELHOR
Special weather statement, Jun 28, 7:33 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
733 PM PDT FRI JUN 28 2013

CAZ071-NVZ003-005-290315-
GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN
SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
733 PM PDT FRI JUN 28 2013

...VERY STRONG THUNDERSTORM BETWEEN DOYLE AND PYRAMID LAKE...

AT 727 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF DOYLE...AND MOVING NORTHWEST
AT 25 MPH.

FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH AMOUNTS NEAR TWO
INCHES PER HOUR...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS TO 50
MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED INCLUDE...DOYLE...HERLONG AND STATE LINE PEAK.
  THIS INCLUDES HIGHWAY 395 BETWEEN HALLELUJAH JUNCTION AND HONEY
  LAKE.

* MOST OF THE RAIN AND HAIL WILL REMAIN OVER RURAL SECTIONS OF
  SOUTHERN WASHOE COUNTY...BUT STRONG WIND GUSTS UP TO 50 MPH WILL
  AFFECT DOYLE AND HERLONG IN SOUTHEAST LASSEN COUNTY BETWEEN 730
  AND 8 PM.

&&

LAT...LON 3996 12013 4011 12020 4029 12008 4007 11973
      3992 11986
TIME...MOT...LOC 0227Z 124DEG 21KT 4005 11990

MJD

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:56 PM PDTSpecial Weather StatementREVAlpine64 min

Nearby

Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.